Accutane suicide thoughts help

Started by Corbyns Mom Corbyns Mom

7 posts in this topic

My son was on accutane (generic) for 6 months. The mo th after he was finished he committed suicide. He was a fun, hilarious, and loving person. Very close to
his friends and family... we never saw it
coming. I don't understand. I'm left with no answers and just would like to know if anyone here can relate. 

Share this post


Link to post
Share on other sites
2 hours ago, Futureanesthesiologist said:

Honestly speaking, a facial treatment cannot cause one to kill themself unless the idea was already lingering inside of them


sorry to hear of this - but I agree with the above, accutane doesn't cause depression.  All this stigma around it is bs.

Share this post


Link to post
Share on other sites
On 2018-06-24 at 1:59 PM, jPablo said:

sorry to hear of this - but I agree with the above, accutane doesn't cause depression.  All this stigma around it is bs.
I do not compleatly agree. Just as accutane dries out ur skin it also tries out your braincells... I had a psychiatrist explain it to me.

Share this post


Link to post
Share on other sites
3 hours ago, Duperele said:
On 24/06/2018 at 12:59 PM, jPablo said:

sorry to hear of this - but I agree with the above, accutane doesn't cause depression.  All this stigma around it is bs.
I do not compleatly agree. Just as accutane dries out ur skin it also tries out your braincells... I had a psychiatrist explain it to me.
We are all going to disagree, some will say it does some Will say it doesn't.

I believe that it depends on you as a person, not the drug 

Share this post


Link to post
Share on other sites

 

On 24-6-2018 at 11:26 AM, Futureanesthesiologist said:

Honestly speaking, a facial treatment cannot cause one to kill themself unless the idea was already lingering inside of them


I agree with this. It just seems like a skin condition but acne really can make you hopeless. And a medicine can be the last straw but not the cause. I went on accutane and everytime I wanted to end it it was because of my skin not the medicine, since I knew accutane was my only hope.

I'm so sorry for your loss but he probably had deeper rooted issues I believe. Wish you all the luck x

Share this post


Link to post
Share on other sites

Accutane changed my personality after using it.  I was a happy go-lucky kinda guy and then came accutane and two failed attempts.. so yeah.  This drug can totally cause that.  So sorry for your loss..

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up